×

Found 1,140 Documents (Results 1–100)

Linear recurrent equations in the space of convex compact sets and the diameters of their solutions. (English. Russian original) Zbl 1531.39009

Differ. Equ. 59, No. 8, 1090-1094 (2023); translation from Differ. Uravn. 59, No. 8, 1084-1088 (2023).
MSC:  39B42 52A05 52A20
PDFBibTeX XMLCite
Full Text: DOI

A simple discrete calculus for digital surfaces. (English) Zbl 1522.68639

Baudrier, Étienne (ed.) et al., Discrete geometry and mathematical morphology. Second international joint conference, DGMM 2022, Strasbourg, France, October 24–27, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13493, 341-353 (2022).
MSC:  68U05 39A12
PDFBibTeX XMLCite
Full Text: DOI HAL

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field